# SDR CALA9801117

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THREE CRACKED ANGLES ON RT SIDE OF AFT ENTRY DOOR.  THE DOOR SKIN AND ANGLES WERE REMOVED.  NEW ANGLES WERE AND DOOR SKIN WERE INSTALLED IAW SRM 51-10-4 AND 51-30-2.
